MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD STIMULATOR
Model Number FR8A-RCV-B0
Medical Device Problem Codes Fracture (1260); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Erosion (1750); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was enrolled in an approved ide clinical study ((b)(6)) and was implanted with two stimulators (fr8a-rcv-a0 and fr8a-rcv-b0).The patient received good stimulation in operating and recovery rooms, but a few days later, was not receiving adequate stimulation for pain relief.X-ray confirmed cephalad migration of the b0 stimulator.The patient decided to have the stimulators explanted rather than have a revision to correct the migration.The a0 stimulator was explanted without issue.When explanting the b0 stimulator, the clinician (dr.(b)(6)) noticed that the stimulator was fracturing at or around the marker band.A separate incision was made below the marker band and the remainder of the stimulator was fully retrieved.The patient did not experience injury, illness, or infection.
 
Event or Problem Description
Stimwave quality has investigated the details surrounding a complaint resulting from an explant procedure with clinician and therapy specialist on (b)(6) 2017.The stimulator explant was successfully completed, however, the device was literally "pulled" apart during the explant.However, this event did not result in any injury to the patient and therefore the clinician and specialist filed the official complaint in the same week, but not on the day of the incident.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach,
MDR Report Key10424436
Report Number3010676138-2020-00104
Device Sequence Number11680552
Product Code GZB
UDI-Device Identifier00859619004882
UDI-Public010085961900488217190101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170141
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2019
Device Model NumberFR8A-RCV-B0
Device Lot NumberSWO170113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;